# SDR SWAA2022040510486

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,148 hours, 35,056 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTNER HOLES ELONGATED AT #1;#2;#3;#4;#5;#6;#7;#10 #13;#22 ON 193B PANEL / REMOVED AND REPLACED NUTPLATES PER SRM 51-40-02
